# SDR SWAA2023073176191

- Difficulty date: July 6, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO R/H TRANSITION ANGLE STA.727H TO STA.767 HAS CORROSION IN SEVERAL AREAS.<[01] TRANSITION ANGLE OUT OF LIMITS PER SRM 53-00-53-1A-2;[10] INSTALLED NUT PLATES PER SRM 51-40-10-2R-0 AND EA M-23-151-01545 ON 07-14-2030 @ 0100.;[11] VERIFIED C/A # 10 : RICHARD PARRY (TECHNICIAN); 14-JUL-2023 06:08 UTC INSTALLED NUT PLATES PER SRM 51-40-10-2R-0 AND EA M-23-151-01545 ON 07-14-2030 @ 0100.;[12] INSTALLED R/H TRANSITION ANGLE REPAIR FROM BS727H+10 - 767 PER SRM 53-00-53-2R-5.;[13] RII: C/W INSPECTION FOR C/A #12; INSTALLATION OF R/H TRANSITION ANGLE REPAIR FROM BS727H+10 - 767 PER SRM 53-00-53-2R-5;[14] C/W INSPECTION FOR STEPS 4 AND 6.
